EconPapers    
Economics at your fingertips  
 

Generalizing Certain Analytic Functions Correlative to the n-th Coefficient of Certain Class of Bi-Univalent Functions

Hameed Ur Rehman, Maslina Darus, Jamal Salah and Efthymios G. Tsionas

Journal of Mathematics, 2021, vol. 2021, 1-14

Abstract: In the present paper, the authors implement the two analytic functions with its positive real part in the open unit disk. New types of polynomials are introduced, and by using these polynomials with the Faber polynomial expansion, a formula is structured to solve certain coefficient problems. This formula is applied to a certain class of bi-univalent functions and solve the n-th term of its coefficient problems. In the last section of the article, several well-known classes are also extended to its n-th term.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2021/6621315.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2021/6621315.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:6621315

DOI: 10.1155/2021/6621315

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:6621315